MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC

SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient stated, when she slept last night, the tubing was loose from the set.The area where the set became detached was the second connector and not the site.Reportedly, the patient woke up in the morning and the infusion set had broken away from the set.The patient reported infusion set tubing came apart.Reportedly, the patient was using the infusion for 4 days.The patient was not sure about the stress or pull on the tubing, however, the pump wasn't dropped with the set connected to the body.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT SHORT 110/13 PCC
MDR Report Key8211197
Report Number8021545-2018-00102
Device Sequence Number16606987
Product Code FPA
UDI-Device Identifier05705244009165
UDI-Public05705244009165
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2016
Initial Report FDA Received Date01/02/2019
Patient Sequence Number1